• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта
Найдены 2 публикации
Сортировка:
по названию
по году
Статья
Bogachev V., Shaposhnikov S. Annali di Matematica Pura ed Applicata. 2017. Vol. 196. No. 5. P. 1609-1635.

We obtain sharp conditions for higher integrability and continuity of solutions to double divergence form second-order elliptic equations with coefficients of low regularity. In addition, we prove Harnack’s inequality in this case

Добавлено: 18 февраля 2017
Статья
Jardim M., Markushevich D., Tikhomirov A. S. Annali di Matematica Pura ed Applicata. 2017. Vol. 196. No. 4. P. 1573-1608.
Добавлено: 18 февраля 2017